

GAC Opening Plenary Session Saturday 2 March 2024 - 1300 UTC

- 1. Welcome from GAC Chair *Nicolas Caballero*
- 2. Welcome from Host Country Government –



- A. Review of Agenda Highlights by GAC Chair
- B. Review of Meeting Logistics by ICANN GAC Support staff
- C. Tour de Table (in-person and then remote GAC participants)
- D. Notable GAC Transitions



ICANN79 Block Schedule

6. GAC

7.0

8

9. GAC D

10. GAC I

Saturday 2 March (Day 1)

3. GAC CDW

ccTLDs Management and IP Addresses allocations (RIRs role)

(75 mins)

4. GAC CDW

Language Breakout Session (60 mins)

GNSO IDNs

EPDP

Subsequent

Procedures IRT

(1/3)

1. GAC Opening

Plenary

(60 mins)

2. GAC CDW

IANA/PTI's role,

cctLDs Transfer and IF

Addresses Allocation

(90 mins)

N OCH	Jun	-					Gov	ernmei	ntal Advisory Comr
Sunday 3 March (Day 2)	Monday 4 Mar	ch (Day 3)	Tuesday 5 March (Day 4)	Wednesday 6 I	March (Day 5)	Thursday 7 M	arch (Day 6)	UTC-4	
AC Brief on Universal Acceptance Strategies - UASG (60 mins)	Welcome Cen Community Excell (60 min	ence Award	16. GAC Community "Open Mic" Session (60 mins)	20. GAC Meeting (60 m		18.f. GAC Communiqué (60 mins)	GNSO Council Small Team - SubPro Pending Rec.	9:15 9:30 9:45 10:00	
Coffee Break (30 mins)	Coffee Break (30 mins)		Coffee Break (30 mins)	Coffee Break (30 mins)		Coffee Break (30 mins)		10:15	
. GAC Meeting with the ALAC (45 mins) 3. GAC Meeting with the ASO (45 mins)	Community Consultation Commitments/Regi Commitm (90 min	stry Voluntary ents	17. GAC Discussion on WHOIS and Data Protection Policy (incl. Accuracy) (90 mins)	GNSO SubPro Supplemental Recommendations Community Consulation		18.g. GAC Communiqué - If needed (90 mins)	ICANN Public Forum (90 mins)	10:30 10:45 11:00 11:15 11:30 11:45	
Lunch Break (75 mins) - GAC Leadership Meeting	Lunch Break (75 mins)	Lunch Break (75 mins) GAC Leadership Meeting GAC Commonwealth Meeting (12:00-13:00)	Lunch Break - GAC Leaderst		Lunch Break	ak (75 mins)	12:00 12:15 12:30 12:45 13:00	
Discussion on New gTLD Program Next Round (1/2) (75 mins)	12. GAC Meeting with CPH (75 mins)	Q&A with ICANN org Executive Team (75 mins)	18.a. GAC Communiqué (75 mins)	18.c. GAC Co (75m		Geopolitic: (75 m		13:15 13:30 13:45 14:00 14:15	
Coffee Break (30 mins)	Coffee Break (30 mins)	Coffee Break (30 mins)	Coffee Breal	(30 mins)	Coffee Break	: (30 mins)	14:30 14:45	
C Discussion on New gTLD Program Next Round (2/2) (60 mins)	13. NomCom Outreach - Committee Presentation (30 mins) 14. ICANN Compliance (30 mins)		19. GAC Meeting with the ICANN Board (60 mins)	18.d. GAC Communiqué (60 mins)		21. GAC Wrap Up (60 mins)		15:00 15:15 15:30 15:45	
Break (15 mins)	Break (15 mins)		Break (15 mins)	Break (15 mins)		Break (15 mins)		16:00	
AC Strategic Planning Discussion (75 mins)	15. GAC Discussion on DNS Abuse Mitigation (75 mins)	Subsequent Procedures IRT (2/3)	18.b. GAC Communiqué (75 mins)	18.e. GAC Communiqué (75mins)	Subsequent Procedures IRT (3/3)	ICANN Board Closing C		16:15 16:30 16:45 17:00	

6.00	(,	((30 mins) Break (15 mins)			Break (15 mins)			
L6:00 -	Break (15 mins)	Break (15 mins)			Break (15 mins)			Break (15 mins)	
16:30 -	5. GAC High Level Government Meeting Discussion (75 mins)	11. GAC Strategic Planning Discussion (75 mins)	15. GAC Discussion on DNS Abuse Mitigation (75 mins)	Subsequent Procedures IRT (2/3)	18.b. GAC Communiqué (75 mins)	18.e. GAC Communiqué (75mins)	Subsequent Procedures IRT (3/3)	ICANN Board Meeting Closing Cocktail	
7:45 - 8:00 - 8:15 - 8:30 -		GAC 25 Year Reception (90 mins)							
:45 - :00 - :15 -			Welcome Reception (60 min						
45	•		(off site)						

UTC-4

9:30 -

10:00 10:15 10:30

11:00 -

11:30

11;45 -12:00 -12:15 -12:45 -13:00 -13:15 -13:30 -

14:00

14:30 14:45 15:00

15:30 -

15:45

3.a) Notable Agenda Highlights

- ICANN79 Community Forum Theme (Board, ALAC, ASO, ccNSO, GNSO, NomCom, Contracted Parties, etc.)
- GAC Priority policy topics (DNS Abuse, Registration Data and New gTLD Next Round issues, etc.)
- Capacity Development now under Core Meeting Week Umbrella (sessions today)
- HLGM Agenda preparation session (end of today)
- Strategic Planning Session (end of tomorrow)
- Open Microphone Listening Session (Tuesday)(experimental)
- Communique development flexibility on initial session overview as we are fitting in the ICANN Compliance team on Monday
- Acknowledgement of GAC 25 years in ICANN

3.b) Review of Meeting Logistics

- Notable for All Attendees
 - Zoom Session Infrastructure and Protocols all please log-in
 - Reference Daily calendar invite updates
 - o GAC Logistics Document
- Notable for In-person Attendees
 - Reserved GAC delegation seats at table microphones
 - Observers welcomed on seats on right and left side
 - Seats will be reserved in front rows for some sessions (e.g., Board)
 - Health and Safety Protocols (masks by choice, distancing, breaks)

The GAC Chair will open the floor to GAC representatives and delegates to introduce themselves and share any short comments or statements they would like to make.

- Introductions will then follow the table seating within the GAC meeting room.
- After in-room attendees have introduced themselves, remote participants will be invited to raise their hands in the Zoom room and provide their own introductions when recognized.

3.d) Notable GAC Transitions

- Welcome to 28 new GAC participants (since ICANN78)
- Goodbye to 38 departing GAC colleagues (since ICANN78)
- Thank you to Laureen Kapin (USA) PSWG Co-Chair
- Welcome to Gabriel Andrews (USA) PSWG Co-Chair
- Thank you to Pua Hunter (Cook Islands) USRWG Co-Chair
- Thank you to Gabriela Mattausch (Argentina) ASP Representative
- Thank you to Jorge Cancio (Switzerland) Next Rounds Topic lead and GNSO Point of Contact
- Welcome to Next Round Small Group Team (more details tomorrow)

